Home Uncategorized Ask For a Natural Remedy

Ask For a Natural Remedy

by Andreea Laza

Ask for a home remedy in the comments below or check out our Natural Remedies A-Z page and find a natural remedy there. Much health to you! πŸ’š

Ask for a Natural Remedy - MyNaturalTreatment.com

2 comments

Avatar
Annie January 9, 2022 - 18:00

Wondering if anything can help my husband, he got the J&J and now has MS. Cervical lesions all over his spine and some in brain. They started him on a drug called Tysabri. Can he take anything natural to help this. I truly believe this is a direct result from the jab. He was a healthy man with never any issues prior. Desperate for a fix.

Reply
Andreea Laza
Andreea Laza January 9, 2022 - 20:36

Hi, Annie! I am so sorry to hear about what happened to your husband after the jab, as far as I know, MS and almost every neurological symptoms are actually caused by viruses of the herpes family. In the case of MS, it’s most likely the Epstein-Barr virus that’s causing it (link). As I have seen in many cases following these injections, they can target parts of the body/organs that have previously been injured or weakened, so to say, and can even cause a relapse of illness. The reason is that they contain heavy metals and other toxic excipients that feed these types of viruses, which in turn release neurotoxins in the bloodstream and thus create these neurological symptoms. It’s highly likely that this is what happened to your husband. The best natural supplements for MS are B-12 with methylcobalamin and adenosylcobalamin and high-quality zinc sulfate. In addition to these natural supplements, I recommend NAC that has great results for both MS and detoxing the body after the jabs, pine needle tea (anti-blood clotting and antithrombotic properties), dandelion leaf tea (liver and blood detoxification) and natural Vitamin C to support immunitiy. It’s very important that he eats fresh fruit (especially citrus fruit), vegetables, fresh fruit juices, because these are the foods that support healing. Diet is very important at this point, as well drinking pure water and fresh air. Please consult with a naturopath in your area, someone who is more open-minded regarding post-jab protocols, because from what I see, this drug Tysabri has a tremendous number of dangerous side effects, that can further weaken your husband’s body and make it worse. So be very careful with this. May your husband remember that his own healing powers are far greater than what “science” allows him to believe. Much health, I really hope I helped! πŸ’š

Reply

Leave a Comment

This website uses cookies to improve your experience. We'll assume you're ok with this, but you can opt-out if you wish. Accept Read More